Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

3rdeye

Member
  • Posts

    4
  • Joined

  • Last visited

Everything posted by 3rdeye

  1. I though there was a relation ,this just makes it so much harder man dont have any other side effects really . My doctor says i have to reach a cumulative dosage of 7000mg, and im only taking 10mg/day so its takes a long time.
  2. Ive been taking accutane (10/mg day) for the last 1,5 years nad ive developed this insane bags in my eyes and are always watery , my nose is blocked and inflamated and im always tired , i went to my otolaryngologist and shes said i had rinithis. Could accutane be causing this problem ?? I know accutane makes the nose more sensitive and dry and in my workplace there is a lot of polluton (dust,smoke,chemicals...) but i never had a problem like this before i started accutane. I Still have arround
  3. Already did accutane for a long time it worked and i was able to get a clear skin for 1.5 years. But now i keep getting acne anyway and i just dont know what to do anymore, its not a lot but i get 1/2 really painful cysts every month and it just sucks
  4. Im 23 years old and i have had acne for 9 years now, i have gone to 3 different dermatologists and nothing cures it Theres times were my face is clean but other where its completly bursts with cysts , should i just accept it and live with it or wait for a miracle ???
×